While discharging a client, the nurse is educating the client on their newly prescribed medication diazepam (Valium), the client asks why he can't drink while taking this medication, the best responce by the nurse is?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- "When alcohol and Valium are mixed they can stop your breathing effort."

- "Because taking both can get you high."

- "Alcohol increases the clearance of Valium in your body, making the effects less."

- "If you drink alcohol and take Valium you are at an increased risk for an addiction problem."

Rationale

Alcohol is a CNS depressant and so is Valium, adding the two together can stop a client from breathing

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

81%

Answered The Question Correctly.

Question Information

Question Difficulty
Total - 103
Correct - 83
Percent Right - 80.5825242718
User Feedback
2

 

Question ID - 105283

View All Other Nursing Practice Questions